# SDR VJ9800491

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF WING L/E SURFACE CORROSION THRU OUT.  REMOVED CORROSION WS 329 OUT OF LIMITS IAW B737 57-30-1 AND 57-30-2.  CUT OUT AND FABRICATED 2 DOUBLER AND 1 FILLER, DRILLED, DEBURRED, TREATED, AND PRIMED IAW B737 TSR NR B 737-75-010 AND SRM 57030-3.  INSTALLED REPAIRED PARTS IAW TSR NR B737-57-010 AND B737 SRM 57-30-3.
